Some classes of univalent functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 71-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_10_a9,
author = {Yu. A. Reshetnikov},
title = {Some classes of univalent functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--80},
year = {1984},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_10_a9/}
}
Yu. A. Reshetnikov. Some classes of univalent functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 71-80. http://geodesic.mathdoc.fr/item/IVM_1984_10_a9/